Syrine Ben-Hammamia*, Ahmed Zaiem, Sihem El-Aidli and Riadh Daghfous
Adverse events collection and analysis department, National Center of Pharmacovigilance, Medicine faculty, Tunis, Tunisia
*Corresponding Author: Syrine Ben-Hammamia, Adverse events collection and analysis department, National Center of Pharmacovigilance, Medicine faculty, Tunis, Tunisia.
Received: November 30, 2020; Published: January 11, 2021
Patch-tests (PT) are usually safe. Complications are quite rare, and immediate anaphylactoid reactions are exceptional We report a case of a 38-year-old woman, who presented late toxidermia after celecoxib use, and then was explored by PT three months later. This PT was performed with celecoxib diluted to 30%. The patient developed twenty minutes later general itchy erythema, which regressed in an hour, under anti-histamine treatment. This case leads to reconsider possible immediate complications after PT and therefore increase vigilance for at least 30 minutes after patchingPT: Punch Tool; VSS: Vancouver Scar Scale; PDO: Polydioxanone.
Keywords: Patch Test; Immediate Hypersensitivity Reaction; Celecoxib
Citation: Syrine Ben-Hammamia., et al. “Immediate Hypersensitivity Reaction Following Patch Test to Celecoxib”.Acta Scientific Medical Sciences 5.2 (2021): 11-13.
Copyright: © 2021 Syrine Ben-Hammamia., et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.